# SDR MASA2018011112908

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 3,557 hours, 2,059 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Aft Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR WILL NOT OPEN.  REMOVED DOOR TRIM.
